# SDR 98FDEA00116

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RED LIGHT ON IN AUXILIARY POWER UNIT FIRE HANDLE IN FLIGHT.  TOOK OFF AT 0334Z AND NOTICED THE AUXILIARY POWER UNIT RED LIGHT ON AT 0400Z, FLIGHT LEVEL 310.  PULLED THE HANDLE AND DISCHARGED THE AGENT.  RED LIGHT REMAINED ON BUT WITH VARIATION OF INTENSITY.  LATER RED FIRE WARNING LIGHTS UNDER GLARESHIELD CAME ON WITH VARYING INTENSITY.  THIS HAPPENED AFTER RESETTING THE AUXILIARY POWER UNIT CIRCUIT BREAKER.  ENGINE AND WHEEL WELL FIRE TEST OK.  REMOVED AND REPLACED APU FIRE EXTINGUISH BOTTLE IAW MM 26-11-1.  BOTTLE CIRCUIT CONTINUITY CKS NORM.  ITEM REMAIN DEFER DUE TO APU WARN CIRCUIT INTEGRITY.  REMOVED AND REPLACED R421 BLOCKING RECTIFIER.  REPLACED ALL PINS IN CONNECTOR D4858P.  APU FIRE TEST OK.
